It is currently Sun Aug 20, 2017 8:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: 12 days OFF of suboxone!
PostPosted: Tue Sep 20, 2011 8:46 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 5:31 pm
Posts: 67
Ya, it's me, the old me, I had a little freak out last week and have re-invented myself. I sincerely apologise.

I was the one on narcs since 05 for 5 surgeries with complications and a horrific MVA. I couldn't tolerate the tolerance to the narcotics prescribed. The tolerance, eventually got down to 10 days after 6 years, plus interdose withdrawal. :(

I did a 30 day taper off of 8mg to .06mg of Suboxone. I had a doctor. For the most part the physical symptoms are gone. I do have some depression and lack of motivation, but I hear at 6-8 weeks, that will get better.

Please believe there is hope for you, for what ever reason you need to stop Suboxone, take it slow, It is YOUR journey and you can do it. Keep in touch, there is tons of help here.

R


Top
 Profile  
 
 Post subject: off 13
PostPosted: Wed Sep 21, 2011 2:51 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 5:31 pm
Posts: 67
Day 13, some continued depression, restlessness, insomnia, Usual? anyone?

R


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 21, 2011 2:58 pm 
Offline
Average Poster
Average Poster

Joined: Tue Sep 20, 2011 1:35 pm
Posts: 9
Good job. I hear from dr jiungs YouTube videos it can take a while. I use to sell anti-depressants and there are studies that prove 30 min of moderate exercise is equal to the drugs.
Also I hear vitamins are depleted when you go through PAWS you might take one- can't hurt!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Sep 22, 2011 12:28 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 5:31 pm
Posts: 67
Mom to 2 great idea, thanks for the exercise tip, cause I dislike antidepressants!! R


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 22, 2011 10:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Robin, you asked if some continued depression, restlessness, insomnia were usual during wd, yes, they are completely normal.

For a lot of us detoxing off of opiates, sleep is the last thing to return to normal.

Congratulations on 14 days!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 22, 2011 10:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Congratulations! Two whole weeks!!!! You gotta be proud of yourself.... :D

Man, you tapered from 8 mg in 30 days?! That's so fast....it took me 10.5 months to get off 8 mg, lol. Oh well.

Have you tried Melatonin? That's what I'm taking and I'm only 1 week off and sleep just fine.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject: Melatonin...
PostPosted: Thu Sep 22, 2011 10:17 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sat Jul 23, 2011 9:55 am
Posts: 252
Location: Over the Rainbow
laddertipper wrote:
<snip>

Have you tried Melatonin? That's what I'm taking and I'm only 1 week off and sleep just fine.

laddertipper



Regarding melatonin, I have had two of my doctors ( my sub dr. and my ob/gyn dr.)
both recommend melatonin for sleep.
However, I cannot remember exactly what dosage they had recommended.

What dosage of melatonin are you taking, laddertipper?

Thanks!

-ex-


_________________
"-"


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 22, 2011 2:47 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 5:31 pm
Posts: 67
YAY Day 14.....2 whole weeks........ RO RO, Tipper and Exorphin, the melatonin is a GReat idea. I actually have some new 2mg tabs. I will give those a try.

LadderT don't worry about the time, I was only on subs for a total of 30 days. I now have the insomnia, depression, lethargy that so many seem to get, plus some hyperalgesia. I am going to give it at least 3-4 months to see if the brain receptors start working better so (and I know you know this) It is your JOURNEY and yours alone, no matter how long it takes.

Thanks everyone! R


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group